# SDR USAA001440

- Difficulty date: August 21, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAT TRACK .375 INCH BY .125 INCH AND .020 WEAR, LEFT OUTBOARD SEAT TRACK BETWEEN STATION 907 AND 927.  BLENDED DAMAGED AND CORROSION TREATED AND PRIMED PER SRM 53-00-52 AND 51-20-01.  CORROSION LEVEL 1, TASK NR C53-107-02.  (M)
